# SDR VNAA2011060900004

- Difficulty date: June 6, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N260JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7957
- Aircraft time: 16,579 hours, 17,246 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Dirty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED STAB TRIM CAS MESSAGE OCCURRED REPEATEDLY AFTER TAKEOFF FROM CVG.  CREW RETURNED TO CVG AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, CLEANED FIRST OFFICER’S STAB TRIM DISCONNECT SWITCH AND PERFORMED CHECKS USING AIRCRAFT MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
